# SDR FDEA202106261593

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,985 hours, 29,165 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 97075019
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MX MESSAGE- RUDDER RATIO REMOVED AND REPLACED RIGHT AIR DATA COMPUTER IAW B757 AMM 34-12--00-5
